# SDR YENA2018120590804

- Difficulty date: November 29, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 12,777 hours, 4,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY EXIT LIGHTS ON DOOR 4L NOT WORKING ON TEST.  PERFORMED CONNECTOR CLEANING (33WL) IAW AMM 33-51-11. PERFORMED OPERATIONAL TEST OF THE CABIN EMERGENCY LIGHTS IAW AMM 33-31-11-400-00-A STEP 4F. TEST IS OK.
